| Model Number |
CNA0T4 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported during intraocular lens (iol) implant procedure, the injector piston moved to the right from the beginning of the movement.It had to be straightened manually using a micromanipulator hook.No clinical consequences observed.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be observed.Iol was not returned.Only the device was returned.The device was returned loose in the carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.Iol was not returned.The product investigation could not identify the root cause for the reported complaint "the injector piston moved to the right from the beginning of the movement" as the lens was not returned.Only the device was returned for evaluation.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).